# SDR USAAF99011

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11372
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Req'D Service
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 2160 - AFTER TAKEOFF FROM PIT THE FOLLOWING MESSAGES APPEARED ON THE MULTI FUNCTION DISPLAY UNIT, GND/FLT CTL, TO WARN CONFIG, STAB WARN.  FLIGHT CREW DECIDED TO RETURN TO PIT TO HAVE MAINTENANCE LOOK AT THE AIRCRAFT.  FLIGHT LANDED PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE ISOLATED THE PROBLEM TO A LEFT MAIN LANDING GEAR SENSOR USING THE PROXIMITY SENSING COMPUTER HISTORICAL FAULT CODES.  THE LEFT LANDING GEAR STRUT WAS LOW.  MAINTENANCE SERVICED BOTH MAIN GEAR STRUTS.  (M)
